# SDR SWAA2020050774807

- Difficulty date: April 30, 2020
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 37,705 hours, 22,596 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: L/H STABILIZER RIB AT STA 120.33 4TH VERTICAL STIFFENER IS CRACKED / REMOVED DAMAGED AND REPAIRED LH STABILIZER RIB AT STA120.33; 4TH VERTICAL STIFFENER-CATEGORY A REPAIR PER SRM 55-10-09-2R-5. REPAIR 5.
